| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was determined that the signal loss was related to the mobile application.A review of the share logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.